Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Iv Therapy
Upcoming SlideShare
Loading in …5
×

Iv Therapy

872 views

Published on

Published in: Business
0 Comments
1 Like
Statistics
Notes
  • Be the first to comment

No Downloads
Views
Total views
872
On SlideShare
0
From Embeds
0
Number of Embeds
83
Actions
Shares
0
Downloads
32
Comments
0
Likes
1
Embeds 0
No embeds

No notes for slide
  • Evaluate the site for infection, redness along the vein Edema or infiltration, location of the cath (over a joint); Consider changing site
  • Irritation from medication; length of time the IV has been in the present site
  • Speed shock is a systemic reaction that occurs because of a rapid infusion of drugs or bolus infusion which causes the drug to reach toxic levels quickly. However the client received a bolus of NS, not drugs. The symptoms the client is experiencing point towars circulatory overload which occurs when fluids are infused at a rate greater than the client’s system can accommodate. Slow the IV, notify the physician, elevate the HOB, monitor vital signs, prepare to give O2 and diuretics. Prevent this from occurring by monitoring the IV infusion carefully and preferably using an IV pump. Monitor I & O
  • ×